# SDR HEEA076893

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062107
- Part serial: HR1001
- Condition: Worn
- Location: Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON ROD END BEARING WORN.
